# SDR ASAA2015062712236

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 26,347 hours, 8,064 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 6360
- Condition: Inoperative
- Location: Refueling Panel
- Part time: 22,827 hours, 6,818 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT REFUELING PANEL INDICATOR INOPERATIVE.  ACFT GROUNDED.  REPLACED RT REFUELING QTY INDICATOR IAW MM TASKS 28-41-61-000-801/400-801 RESPECTIVELY.  OPS NORMAL.
